# SDR AALA201512219012

- Difficulty date: December 19, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 47,229 hours, 21,679 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Computer
- Part number: 87292325V06
- Part serial: 579
- Condition: Faulty
- Location: Zone 100
- Part time: 58,686 hours, 24,051 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  DURING CRUISE RECEIVED AVIONICS VENT SYS, VENT BLOWER, VENT EXTRACT & SMOKE WARNINGS, RETURNED.  FOUND AEVC COMPUTER FAULTED.  R & R AEVC COMPUTER IAW AMM 21-26-34-0401-00.  OPERATIONAL CHECKED GOOD.
